Starting third week, now increased to 7.5 four days ago. Experiencing panic attacks, insomnia and nightmares. Is this normal?
Hello, Sdallas. What is the dosage of Lexapro you are taking? I've been on and off Lexapro (10 MG) since 2008. The drug can elicit different side effects for people taking it as I understand. I experience an initial insomnia, some irritability, and anger issues, but usually by the third week these disappear. When it kicks in Lexapro does even me out and really helps with my anxiety issues. You might want to talk to your doctor if your side effects continue. Best of luck to you.
Hi, Sdallas! Yes, it's normal for a few people tol experience worsening of symptoms or develop new symptoms when starting Lexapro and most other antidepressants. Usually these side effects resolve withing just a few days to several weeks so you may be seeing the end in sight soon.
But if it continues or your symptoms are intolerable let your doctor know ASAP.
Good luck and best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 1 answer
Elavil for neuralgia - anyone had side effects, could this replace meds for insomnia / panic attacks
Posted 29 May 2011 • 1 answer
Posted 2 Sep 2012 • 4 answers
Posted 10 Aug 2015 • 2 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Posted 16 Oct 2016 • 1 answer